Economics at your fingertips  


Aloisio Araujo, Paulo Monteiro and M´rio Rui P´ascoa
Authors registered in the RePEc Author Service: Mario Rui Pascoa

Mathematical Finance, 1996, vol. 6, issue 2, 119-132

Abstract: In this paper we address existence of equilibria in an incomplete markets economy with countably many periods and a continuum of states at each node of the infinite tree. We consider two models: one where agents have to honor their commitments and another where default is allowed. In both models, marginal utility of income, at each node, is shown to be bounded, and we prove existence by taking finite‐dimensional approximations and applying Fatou's lemma sequentially.

Date: 1996
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (15) Track citations by RSS feed

Downloads: (external link)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0960-1627

Access Statistics for this article

Mathematical Finance is currently edited by Jerome Detemple

More articles in Mathematical Finance from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().

Page updated 2022-01-13
Handle: RePEc:bla:mathfi:v:6:y:1996:i:2:p:119-132